# SDR TRBA20120802001

- Difficulty date: August 1, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR72
- Aircraft serial: 420
- Aircraft time: 32,155 hours, 34,821 cycles
- Engine: Pwa PW127
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE CREW REPORTED AN UNSAFE GEAR INDICATION ON RETRACTION. THE CREW HEARD A LOUD REPETETIVE SOUND FROM 1 OF THE GEARS TRYING TO COME UP. THE CREW RETURNED TO THE AIRPORT WITH 3 DOWN AND LOCKED.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE, PLACED ON MEL 32-03.  R & R MLG UPPER HARNESS IAW MM 32-11-40 PERFORMED EXTENTION AND RETRACTION AND FOUND WORKING PROPERLY AT THIS TIME.  THIS ACTION CLEARS MEL 32-03 AUTH 080002DMC.  THE ACFT WAS RETURNED TO SERVICE.
